On the average of some arithmetical functions under a constraint on the sum of digits of squares

Abstract : Let q >= 2 be an integer and S-q(n) denote the sum of the digits in base q of the positive integer n. We look for an estimate of the average of some multiplicative arithmetical functions defined by sums over divisors d of n satisfying S-q(d(2)) r mod m for some integers r and m.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01488043
Contributor : Aigle I2m <>
Submitted on : Monday, March 13, 2017 - 12:26:54 PM
Last modification on : Monday, March 4, 2019 - 2:04:22 PM

Identifiers

  • HAL Id : hal-01488043, version 1

Collections

Citation

Karam Aloui. On the average of some arithmetical functions under a constraint on the sum of digits of squares. Hiroshima Mathematical Journal, Hiroshima University, 2016, 46 (1), pp.37-54. ⟨hal-01488043⟩

Share

Metrics

Record views

186